# SDR AALA202207262962

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A300*
- Aircraft serial: 3858
- Aircraft time: 45,598 hours, 16,875 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT THAT A CHECK DOOR PRESSURE ALERT APPEARED ON THE FORWARD PANEL FOR DOOR 4L MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE AS REQUIRED.
